# SDR QXEA200800903

- Difficulty date: July 28, 2008
- Submitted: October 27, 2008
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 17,007 hours, 12,306 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 CHECK.  RT ELEVATOR UPPER SKIN ON AFT OTBD CORNER REQUIRES A PERMANENT REPAIR.  REMOVED DAMAGE AS REQUIRED PER REO 670-55-21-058.  HFEC INSPECTED IAW REO 670-55-21-058 NOTE 4 AND NDTM PT 1, 51-20-006.  NO CRACKS NOTED.  FABRICATED UPPER AND LOWER REPAIR DOUBLERS AND PACKERS.  LOCATED, DRILLED AND COUNTERSUNK DOUBLERS, PACKERS AND WEDGE FILLER.  ALODINED AND PRIMED IAW REO 670-55-21-058.  INSTALLED REPAIR IAW REO 670-55-21-058.
